# SDR USAA010919

- Difficulty date: July 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PYLON INT DOUBLER CRACKED .5 INCH, NR 1 PYLON PP STATION 107, LOWER FORWARD CORNER, PANEL NR 433AL.  INSTALLED REPAIR DOUBLER PLATE PER EA 85055.  (M)
